# SDR MALA040519

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,781 hours, 24,333 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 2846
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POWER UP C/BS F12 & F11 POPPED.  TRIED RESETTING & POWERING UP ON INVERTER NR 2 THEN F11 POPPED.  CAPT'S SIDE AVIONICS FAILED TO INITALIZE.  AFTER RESETTING ALL BREAKERS & RESETTING PWR EVEN F11 & F12 STAYED IN.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER, ALL CKS GOOD IAW SAAB MM CH 34-20.  S/N OFF 2846, P/N OFF 622-6190-113, S/N ON 2247, P/N ON 622-6190-113.
